Couldn't find what you looking for?

TRY OUR SEARCH!

Does anyone know if when starting to take Prozac [for about a month now], can it cause excessive bleeding during a period? Also, does the drug intefere with the period also?

Loading...

There is a whole variety of side effect symptoms that Prozac may cause. And you never know what to expect. Excessive menstrual bleeding is one of the Prozac’s side effects but it is not that common.
However, if you are not experiencing any other symptoms and prozac is the only new thing you introduced, it is probably the cause of your trouble. If the bleeding becomes unbearably annoying, you should talk to your doctor who prescribed the drug to you. Now, of course you have to think about whether the drug’s working well on you and if it does, whether you are able to cope with the side effects.

Other side effects Prozac may cause are weird dreams, abnormal ejaculation, impotence, abnormal vision, reduced sexual desire, dizziness, dry mouth, flu-like symptoms, flushing, gas, headache, insomnia, itching, loss of appetite, nausea, nervousness, rash, nose bleeds, sinusitis, sleepiness, sore throat, sweating, tremors, upset stomach, vomiting, weakness, yawning, etc
Reply

Loading...

Are the nose bleeds something to worry about? My daughter is 16 and was put on 10 mg of prozac for a month and then upped to 20.
Is there reason for concern?
Reply

Loading...